Publications

Found 550 results
Author Title Type [ Year(Desc)]
Filters: First Letter Of Last Name is R  [Clear All Filters]
2015
Rito C. Some bidouble planes with $p_g=q=0$ and $4\leq K^2\leq 7$. International Journal of Mathematics. 2015;26(5).
[2015-20] Rito C. A surface with canonical map of degree $24$ .
[2015-18] Rito C. A surface with $q=2$ and canonical map of degree $16$ .
Konstantinidis S, Meijer C, Moreira N, Reis R. Symbolic Manipulation of Code Properties 2015.Edit
Rodrigues AA. Three Dimensional Flows: From Hyperbolicity to Quasi-Stochasticity. In: Dynamics, Games and Science. Vol Dynamics, Games and Science, . Lisbon, Portugal: Springer ; 2015. 5. p. 573-591p. Edit
[2015-27] Margolis S, Rhodes J, Silva PV. On the topology of a boolean representable simplicial complex .Edit
Ramos S, Nogueira A., Dias A, Gonçalves A., Gaio A., Duarte R. Tuberculosis screening in patients receiving biological therapy. Acta Reumatológica Portuguesa. 2015;40(3).Edit
Machiavelo A, Reis R. Uma introdução (ingénua) à Criptografia. Garrão APaula, Dias MRaposo, Teixeira RCunha, editors Letras Lavadas Edições 2015.Edit
Moreira N, Pighizzini G, Reis R. Universal Disjunctive Concatenation and Star. Shallit J, Okhotin A, editors Springer 2015.Edit
Guedes-Martins L, Saraiva J., Gaio A., Reynolds A., Macedo F., Almeida H.. Uterine artery Doppler in the management of early pregnancy loss: A prospective, longitudinal study. BMC Pregnancy and Childbirth. 2015;15(28).Edit
Costa JP, Da Costa J, Roque LA, Soares C. The weighted rank correlation coefficient in the case of ties. STATISTICS & PROBABILITY LETTERS. 2015.Edit
Costa JP, Roque L., Soares C. the weighted rank correlation coefficient rw2 in the case of ties. statistics and probability letters. 2015;99:20-26.Edit
2016
Rebelo JC, Reis H. 2-dimensional Lie algebras and separatrices for vector fields on (C^3,0). Journal de Mathématiques Pures et Appliquées. 2016;105(2):248-264.Edit
Rebelo JC, Reis H. 2-dimensional Lie algebras and separatrices for vector fields on (C^3,0). Journal de Mathématiques Pures et Appliquées. 2016;105(2):248-264.Edit
Costa JP, Oliveira A, Gaio A., Da Costa J, Reis LP. An approach for assessing the distribution of reporting delay in Portuguese AIDS data. In: Advances in Intelligent Systems and Computing.; 2016. Edit
Oliveira A, Gaio A., Da Costa J, Reis LP. An Approach for Assessing the Distribution of Reporting Delay in Portuguese Aids Data. In: L.p. RAadeli H, editor. Advances in Intelligent Systems and Computing. Vol 445. Springer Verlag; 2016. 6. p. 641-649p. (Advances in Intelligent Systems and Computing; vol 445).Edit
Ferreira M, Moreira N, Reis R. Automata Serialization for Manipulation and Drawing. In: Mernik M, Leal JPaulo, Oliveira HGonçalo, editors. 5th Symposium on Languages, Applications and Technologies (SLATE'16). Vol 51. Dagstuhl, Germany: Schloss Dagstuhl–Leibniz-Zentrum fuer Informatik; 2016. 1. p. 1-7p. (OpenAccess Series in Informatics (OASIcs); vol 51).Edit
Azevedo D, Freitas AC, Freitas JM, Rodrigues FB. Clustering of extreme events created by multiple correlated maxima. Phys. D. 2016;315:33-48.Edit
Aimino R, Rousseau J. Concentration inequalities for sequential dynamical systems of the unit interval. Ergodic Theory Dynam. Systems. 2016;36:2384-2407.Edit
Rito C. Cuspidal quintics and surfaces with $p_g=0,$ $K^2=3$ and 5-torsion. LMS Journal of Computation and Mathematics. 2016;19(1):42-53.
Bessa M, Rodrigues A. A Dichotomy in Area-Preserving Reversible Maps. Qual. Theory Dyn. Syst.. 2016;15(2):309-326.Edit
Câmpeanu C, Moreira N, Reis R. On the Dissimilarity Operation on Finite Languages. In: Bordihn H, Freund R, Nagy B, Vaszil G, editors. Eighth Workshop on Non-Classical Models of Automata and Applications (NCMA 2016). Österreichische Computer Gesellschaft; 2016. 1. p. 105-120p. Edit
Câmpeanu C, Moreira N, Reis R. Distinguishability Operations and Closures. Fundamenta Informaticae. 2016;148:243-266.Edit
Bessa M, Rodrigues AA. Dynamics of conservative Bykov cycles: tangencies, generalized Cocoon bifurcations and elliptic solutions. J. Differential Equations. 2016;261(2):1176-1202.Edit
[2016-27] Azevedo D, Freitas AC, Freitas JM, Rodrigues FB. Extreme Value Laws for dynamical systems with countable extremal sets .Edit

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.